New type i ancient compact solutions of the Yamabe flow

Panagiota Daskalopoulos, Manuel Del Pino, John King, Natasa Sesum

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)


We construct new ancient compact solutions to the Yamabe ow. Our solutions are rotationally symmetric and converge, as t → ∞1, to two self-similar complete non-compact solutions to the Yamabe ow moving in opposite directions. They are type I an-cient solutions.

Original languageEnglish
Pages (from-to)1667-1691
Number of pages25
JournalMathematical Research Letters
Issue number6
Publication statusPublished - 29 Jan 2018

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'New type i ancient compact solutions of the Yamabe flow'. Together they form a unique fingerprint.

Cite this